Alert archive / Illinois / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 31, NWS St. Louis, MO

March 31, 2023Adams County, Pike County, Illinois; Pike County, Ralls County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 31, 2023, 4:27 PM CDT for Adams County, Pike County, Illinois; Pike County, Ralls County, Missouri. It was in force for 33 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2023, 4:27 PM CDT (21:27 UTC)
Expired
Mar 31, 2023, 5:00 PM CDT
In force
33 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

Counties Adams County, IL, Pike County, IL, Pike County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 124 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 4:27 PM CDTHAIL 2Kingston, ILCORRECTS PREVIOUS HAIL REPORT FROM KINGSTON. TIME ESTIMATED.
Mar 31, 4:30 PM CDTHAIL 2.51 Ene Kingston, IL
Mar 31, 4:30 PM CDTHAIL 2.53 Ese Liberty, ILTIME ESTIMATED VIA RADAR.
Mar 31, 4:30 PM CDTHAIL 32 E Richfield, ILDELAYED REPORT. ESTIMATED TIME FROM RADAR. 3 INCH HAIL REPORTED WITH PICTURE INCLUDED.
Mar 31, 4:33 PM CDTHAIL 1.52 Ene Kingston, ILDELAYED REPORT. TIME ESTIMATED BY RADAR.
Mar 31, 4:34 PM CDTHAIL 31 E Richfield, ILCONFIRMED WITH PICTURE OF HAIL AND RULER.
Mar 31, 4:35 PM CDTHAIL 3.52 Nne Beverly, ILVIA TWITTER WITH PICTURES. ON EAST 2775TH STREET JUST NORTH OF INTERSECTION WITH ILLINOIS ROUTE 104.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 11:46 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 433 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
433 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

068 
WUUS53 KLSX 312127
SVRLSX
ILC001-149-MOC163-173-312215-
/O.NEW.KLSX.SV.W.0031.230331T2127Z-230331T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
427 PM CDT Fri Mar 31 2023

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Western Pike County in west central Illinois...
  Southeastern Adams County in west central Illinois...
  Northeastern Ralls County in northeastern Missouri...
  Northwestern Pike County in northeastern Missouri...

* Until 515 PM CDT.

* At 427 PM CDT, a severe thunderstorm was located near Frankford,
  moving northeast at 50 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Barry around 445 PM CDT.

Other locations in the path of this severe thunderstorm include
Payson and Beverly.

This includes the following highways...
 Interstate 172 near exit 2.
 Interstate 72 between exits 4 and 20.

This also includes Siloam Springs State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for west central
Illinois...and northeastern Missouri.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 800 PM CDT for west central
Illinois...and northeastern Missouri.

&&

LAT...LON 3993 9091 3985 9092 3984 9086 3939 9110
      3947 9146 3969 9138 3969 9131 3972 9136
      3999 9126
TIME...MOT...LOC 2127Z 207DEG 45KT 3956 9128 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
2 follow-up statements
608 
WWUS53 KLSX 312150
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
450 PM CDT Fri Mar 31 2023

ILC001-MOC173-312200-
/O.CAN.KLSX.SV.W.0031.000000T0000Z-230331T2215Z/
Adams IL-Ralls MO-
450 PM CDT Fri Mar 31 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS AND
NORTHEASTERN RALLS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for west central
Illinois...and northeastern Missouri.

LAT...LON 3984 9086 3939 9110 3942 9122 3959 9115
      3976 9103 3976 9091 3984 9092
TIME...MOT...LOC 2150Z 231DEG 52KT 3968 9098 

$$

ILC149-MOC163-312215-
/O.CON.KLSX.SV.W.0031.000000T0000Z-230331T2215Z/
Pike IL-Pike MO-
450 PM CDT Fri Mar 31 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS AND NORTH CENTRAL
PIKE COUNTIES IN NORTHEASTERN MISSOURI...

At 450 PM CDT, a severe thunderstorm was located near Barry, moving
northeast at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
central Pike County in west central Illinois and north central Pike
Counties in northeastern Missouri, including the following
locations... New Canton, El Dara, Fishhook and Ashburn.

This includes Interstate 72 near exit 20.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for west central
Illinois...and northeastern Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3984 9086 3939 9110 3942 9122 3959 9115
      3976 9103 3976 9091 3984 9092
TIME...MOT...LOC 2150Z 231DEG 52KT 3968 9098 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
766 
WWUS53 KLSX 312200
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
500 PM CDT Fri Mar 31 2023

ILC149-MOC163-312210-
/O.CAN.KLSX.SV.W.0031.000000T0000Z-230331T2215Z/
Pike IL-Pike MO-
500 PM CDT Fri Mar 31 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PIKE COUNTY IN WEST
CENTRAL ILLINOIS AND NORTH CENTRAL PIKE COUNTIES IN NORTHEASTERN
MISSOURI IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for west central
Illinois...and northeastern Missouri.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Pike County, MO and Pike County, IL. 

LAT...LON 3984 9086 3939 9110 3942 9122 3959 9115
      3976 9103 3976 9091 3984 9092
TIME...MOT...LOC 2159Z 207DEG 45KT 3979 9091 

$$

Elmore

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:34 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Mar 31, 2:34 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
234 PM CDT Fri Mar 31 2023

.SHORT TERM...  (Through Late Saturday Night)
Issued at 234 PM CDT Fri Mar 31 2023

As of 2PM, we were beginning to see more in the way of surface
based instability spreading across the entire forecast area as the
best moisture just ahead of the front is pushing into our area.
With a very strong wind field, especially aloft, we continue to
expect severe thunderstorms to develop ahead of the front as it
moves east this afternoon and evening. All severe hazards will be
possible, including large hail. However, the greatest threats will
likely be from damaging winds and tornadoes. Storms will be fast
moving and exit the area early this evening.

Winds shift to the southwest behind the initial front, with a
secondary front (with actual cold air behind it) bringing a shift
to westerly winds during the overnight. This secondary front
brings the cold advection which will aid in low level mixing and
transporting the higher winds from aloft down toward the surface
in the form of strong wind gusts. The Wind Advisory continues into
midday Saturday across the northern half of the area where the
potential for gusts over 45 MPH is highest. It will turn much
colder as well, especially considering the widespread 70+
temperatures we've seen today. Tomorrow will top out only in the
50s. Winds decrease in the second half of the day as the low
pressure system continues to pull away to the east. Temperatures
fall off into the 30s tonight.

Kimble

.LONG TERM...  (Sunday through Next Friday)
Issued at 234 PM CDT Fri Mar 31 2023

The colder conditions don't last long. We quickly transition
toward upper level ridging by early next week. Surface high
pressure shifting to the east will allow a southerly low level
flow to return on Sunday with the temperature warming back into
the 60s to low 70s.

Another trough digs into the western US on Monday, with its
primary trough axis moving out into the Plains on Tuesday. The
southerly flow ahead of the trough will reintroduce moisture out
into the Plains and set the stage for another round of strong to
severe thunderstorms. How exactly this pans out is still
uncertain, but there's been better agreement on the timing with
the latest model runs than there has been in prior days. The
threat for our area seems centered on late Tuesday into Tuesday
night. There's significant instability and shear available, with
supercells the likely storm mode and all severe weather types
possible. One concern is the timing of the trough with the best
forcing for storms coming through overnight when surface based
instability may be harder to come by.

Showers and storms may begin as early as Monday as a warm front
sets up across our area, so the best chance of showers and storms
will be along and north of the front in the northern half of the
forecast area. Storms in this environment would be elevated, and
any severe weather threat should be limited to hail. It's Tuesday
when the best chance of surface based instability across the
entire are exists, and thus the greatest chance of severe weather.
This is consistent with the SPC Day 5 outlook.

NBM hangs on to POP on Wednesday, but we believe with the growing
consensus on timing that the shower and thunderstorm threat will
be ending quickly early Wednesday mornith the threat being during the night, surface based
instability may be harder to come by during the period of stronger
forcing. So while all severe weather threats are possible, the
threat for our area may lean more toward large hail and perhaps
some damaging wind gusts if storms are no longer surface based
when they arrive.ing. Future runs of the NBM will likely pull
back on POP Wednesday as our area will largely be behind a cold
front at that point. Temperatures ahead of the front on Tuesday
are likely to soar into the 80s which contributes to the greater
instability potential. Behind the front we drop down into the 50s
again through Thursday.

Kimble

&&

.AVIATION...  (For the 18z TAFs through 18z Saturday Afternoon)
Issued at 1218 PM CDT Fri Mar 31 2023

Primary concern for TAFs today is timing and impact of
thunderstorms across the area. Multiple rounds of fast moving thunderstorms
are possible, which makes narrowing down timing much more
difficult. TEMPO was the best way to handle it as conditions would
be brief when they occur. Severe storms are possible with large
hail, damaging winds, and tornadoes all possible. The most
organized timing of the storms will be with a cold front moving in
from the west this evening and that's when much of the TEMPO
groups for TS is centered around. Winds will be strong ahead of
and behind the front, with the strongest gusts likely in
thunderstorms as well as behind the front tonight into tomorrow
morning when 40KT or higher gusts are possible. An area of lower
ceilings (MVFR) is possible tomorrow morning mainly in the north
affecting Quincy but could reach as far south as St Louis.

Kimble

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 1 PM CDT Saturday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Franklin MO-Gasconade MO-Jefferson MO-
     Knox MO-Lewis MO-Lincoln MO-Marion MO-Moniteau MO-Monroe MO-
     Montgomery MO-Osage MO-Pike MO-Ralls MO-Saint Charles MO-
     Saint Louis City MO-Saint Louis MO-Shelby MO-Warren MO.

     Wind Advisory until 1 AM CDT Saturday for Crawford MO-Iron MO-
     Madison MO-Reynolds MO-Saint Francois MO-Sainte Genevieve
     MO-Washington MO.

IL...Wind Advisory until 1 PM CDT Saturday for Adams IL-Bond IL-Brown
     IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Saint Clair IL-Washington IL.

     Wind Advisory until 1 AM CDT Saturday for Randolph IL.

&&

WFO LSX
Hazardous weather outlook, Mar 31, 4:13 AM CDT, 12 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
413 AM CDT Fri Mar 31 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
413 AM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Thunderstorms are expected across most of the area today...mainly
this afternoon and evening. Some of the thunderstorms this afternoon
and evening may be severe with damaging winds, large hail, and
possible tornadoes.

Winds this afternoon will gust as high as 50 mph at times. Please see
the Wind Advisory for more information.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Winds on Saturday will continue to gust up to 50 mph at
times...mainly along and north of the Missouri River, as well as
along and north of Interstate 64 in Illinois. Please see the Wind
Advisory for more information.

There is a chance of thunderstorms across portions of the area again
Sunday night through Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and evening.

Carney

In the hours before

Local storm report, Mar 31, 4:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
418 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             2 ENE COLUMBIA          38.96N 92.29W
03/31/2023  E1.25 INCH       BOONE              MO   PUBLIC

&&

BRC
Local storm report, Mar 31, 4:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             2 SW RUSH HILL          39.19N 91.75W
03/31/2023  M1.75 INCH       AUDRAIN            MO   EMERGENCY MNGR

&&

MMG
Local storm report, Mar 31, 4:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
422 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             LADDONIA                39.24N 91.64W
03/31/2023  E1.50 INCH       AUDRAIN            MO   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

&&

MRB
Local storm report, Mar 31, 4:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
423 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             1 E LADDONIA            39.24N 91.62W
03/31/2023  M1.25 INCH       AUDRAIN            MO   TRAINED SPOTTER

&&

MAPLES
Local storm report, Mar 31, 4:25 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
425 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             1 E HANNIBAL            39.71N 91.36W
03/31/2023  E1.75 INCH       MARION             MO   PUBLIC

&&

BRC
Local storm report, Mar 31, 4:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
427 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             2 ESE COLUMBIA          38.94N 92.30W
03/31/2023  M1.50 INCH       BOONE              MO   PUBLIC

&&

BRC

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 12:40 PM CDTSevere Thunderstorm WarningLSXAdams, Pike50 min
Mar 31, 1:15 PM CDTSevere Thunderstorm WarningLSXBrown23 min
Mar 31, 3:49 PM CDTSevere Thunderstorm WarningLSXAdams, Pike41 min
Mar 31, 4:02 PM CDTTornado WarningLSXAdams, Pike43 min
Mar 31, 4:35 PM CDTTornado WarningLSXAdams, Brown, Pike40 min
Mar 31, 4:41 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike34 min
Mar 31, 5:05 PM CDTTornado WarningLSXCalhoun, Greene, Jersey40 min
Mar 31, 5:09 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike51 min
Mar 31, 5:40 PM CDTHigh Wind WarningLSXAdams, Brown, Pike3 hr
Mar 31, 6:24 PM CDTSevere Thunderstorm WarningLSXMonroe23 min
Mar 31, 6:28 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Madison, Saint Clair47 min
Mar 31, 1:19 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCrawford, Iron, Washington27 min
Mar 31, 1:37 PM CDTSevere Thunderstorm WarningLSXLewis8 min
Mar 31, 2:44 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe46 min
Mar 31, 3:19 PM CDTSevere Thunderstorm WarningLSXMonroe, Ralls41 min
Mar 31, 3:29 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway46 min
Mar 31, 3:56 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe, Pike, Ralls49 min
Mar 31, 3:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXAudrain, Montgomery, Pike48 min
Mar 31, 4:40 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike50 min
Mar 31, 4:55 PM CDTTornado WarningLSXCrawford, Franklin, Gasconade26 min
Mar 31, 5:10 PM CDTTornado WarningLSXCrawford, Washington19 min
Mar 31, 5:18 PM CDTTornado WarningLSXCrawford, Franklin, Washington27 min
Mar 31, 5:31 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington25 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2023Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.